# SDR DALA2024080507782

- Difficulty date: August 1, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 91,486 hours, 15,395 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Binding
- Location: Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1819 ENTRY DOOR ARMING LEVER HARD TO OPERATE / LOCATIONS:601. CORRECTIVE ACTION: TIGHTEND LOOSE HARDWARE CHECKS OK REF B767-400 AMM 52-00 (0478124)
